# SDR 05FDEA03139

- Difficulty date: September 27, 2005
- Submitted: September 29, 2005
- Operation: Air carrier
- Aircraft: N267FE
- Make and model: Boeing 727233
- Aircraft serial: 21673
- Aircraft time: 47,567 hours, 28,626 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER PANEL NR 6249 REQUIRES FABRICATION FOR REPLACEMENT ON FED, EX NON-ROUTINE N00517.  FABRICATED NEW PANEL IAW BAC DRAWING 65-21675-5, ALODINED, PRIMED AND PAINTED IAW B727 SRM 51-10-2.
